# SDR SWAA2018021919836

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 4,588 hours, 2,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT INOPERATIVE.  REPAIRED THE FLASHLIGHT IAW MM.
